# SDR DALA2024112711265

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 49,819 hours, 42,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT OF LOG #693782 L1 DOOR FWD LOWER DOOR DAMAGED. FABRICATED REPAIR DOUBLER AND FILLER PER B717 SRM 52-10-01-2R PROC 1. COMPLETED FWD PASSANGER DOOR LOWER FWD CORNER SKIN REPAIR PER B717 SRM 52-10-01-2R PROC 1 REPAIR 1. A/C OK FOR SERVICE. (LP #0680895)
